# SDR SWAA096057

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 35,316 hours, 20,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD717011005
- Part serial: 10515
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2, LT FWD BATTERY PACK FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
